Rathnew Pharmacy Logo

night nurse capsules 10 pain sleepmigraine head ache cold flu rest drowsy rathnew pharmacy wicklow

Night Nurse Capsules 10s

Night Nurse Cold & Flu Relief Capsules 10s

Paracetamol 500mg
Promethazine Hydrochloride 10mg
Dextromethorphan Hydrobromide 7.5mg

Night Nurse Capsules have been specially formulated for night-time use. They quickly relieve major cold and flu symptoms, helping you to get a good night’s sleep and to wake feeling better.
Headache, shivers, aches and pains, sore throat pain, relieves tickly cough, runny nose

9.50

SKU: 60000000017165 Categories: , ,

Product Description

Usage Description
Please read enclosed leaflet carefully.

How To Take:
Adults and children aged 16 and over:
Swallow two capsules just before bedtime.
Not suitable for children under 16 except on medical advice.
For professional advice on medicines consult your pharmacist.

Ingredients List
Each hard capsule contains:, Paracetamol 500mg, Promethazine Hydrochloride 10mg, Dextromethorphan Hydrobromide 7.5mg, Also includes Lactose. See leaflet for further information, Carbohydrate content: 0.1g per capsule

Essential Information Warnings
Do Not Take:
With any other cold or decongestant medicine, or with alcohol.
If you have kidney or liver problems.
If you are allergic to paracetamol, promethazine, dextromethorphan or any of the other ingredients.
For persistent or chronic cough such as occurs with smoking, asthma or emphysema, or if the cough is accompanied by excessive phlegm, unless directed by a doctor.
Do not take with other products containing paracetamol.
Do not exceed the stated dose.

Consult your Doctor:
If symptoms persist. Prolonged use except under medical supervision may be harmful. Before taking Night Nurse Capsules if you are taking prescribed medicines, are under the care of a doctor or are pregnant.

Important:
This product should only be used when clearly necessary. Immediate medical advice should be sought in the event of overdosage even if you feel well. Please read enclosed leaflet carefully.
Night Nurse Capsules may cause drowsiness, if you are affected, you should not drive or operate machinery. Keep out of the reach and sight of children. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Age Limitation
16

Storage Information
Do not store above 25°C. Store in the original package in order to protect from light.

0
    0
    Your Cart
    Your cart is empty